# SDR SWAA060808

- Difficulty date: March 12, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 43,556 hours, 38,219 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Nut
- Part number: 654611315
- Part serial: 1436
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RIGHT MLG INBOARD TRUNNION NUT CORRODED.  REMOVED AND REPLACED TRUNNION NUT PER MM & CCO.
